# SDR HALA2011012400047

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,262 hours, 31,883 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 8TJ138AAA5
- Part serial: 4B21E
- Condition: Fluctuates
- Part time: 13,554 hours, 3,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT ENGINE N1 INDICATOR (PRIMARY) SHOWING ERRONEOUS FLUCTUATIONS IN CRUISE FROM 94 PERCENT TO 86 PERCENT INTERMITENTLY.  SAME ON SECONDARY.  OTHER PARAMETERS NORMAL.  R & R NR1 ENG N1 SPEED SENSOR IAW MM77-12-01.  OPS CHECKS NORMAL.  OK FOR SERVICE.  GRD RUN NORMAL NR1 ENG N1 IND. OPS CK GOOD.  SECURED COWLINGS.
